| Model Number |
SIGPHANDLE |
| Medical Device Problem Codes |
Product Quality Problem (1506); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, prior to use, after being fully charger, the powered handle got wet and submerged, and it did not turn on.There was no patient involved.Medtronic's initial evaluation of the incident is that the handle was received with a fully depleted battery.One of the battery cells was found to be vented.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.